The Wave Equation with a Boundary Control in the Case of Elastic Fixing. I
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 393-403
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a14,
author = {V. V. Tikhomirov},
title = {The {Wave} {Equation} with a {Boundary} {Control} in the {Case} of {Elastic} {Fixing.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {393--403},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a14/}
}
V. V. Tikhomirov. The Wave Equation with a Boundary Control in the Case of Elastic Fixing. I. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 393-403. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a14/